ðŸ›‘ Hepatitis B vaccination and associated oral manifestations: a non-systematic review of literature and case reports.
“After reviewing the literature, we observed that complications seen after Hepatitis B vaccination are sudden infant death syndrome, multiple sclerosis, chronic fatigue syndrome, idiopathic thrombocytopenic purpura, vasculititis optic neuritis, anaphylaxis, systemic lupus erytymatosus, lichen planus and neuro-muscular disorder.”
#Sudden #Infant #Death #Syndrome #SIDS #Hepatitis B #Multiple #Sclerosis #Neurological #Chronic #Fatigue #Syndrome #Lupus #Dermatological #Anaphylaxis #Ophthalmological #Thrombocytopenia
Immune thrombocytopenic purpura following human papillomavirus vaccination.
No abstract available
Measles-mumps-rubella vaccination induced thrombocytopenia: a case report and review of the literature.
“We report a case of ITP after measles-mumps-rubella (MMR) vaccination in a 10-month-old male infant who presented with purpura and acute gastrointestinal bleeding.”
MMR vaccine and idiopathic thrombocytopaenic purpura.
[Post-licensure safety surveillance for Prevenar 13(Â®) in France].
“RESULTS: In 4 years and 4 months, 376 AEs, including 252 severe (67%), were recorded, 83 of which occurred following an injection of Prevenar 13(Â®) alone: 39 cutaneous AEs, 16 neurological AEs, four cases of collapse or shock, nine cases of fever, and one of thrombocytopenia. For the serious AEs, the outcome was favorable in 88% of cases and none of the 12 reported deaths were attributed to a side effect of vaccination. Fifty-nine cases of pneumococcal disease that suggest an ineffective vaccine were reported, but only 16 can be considered as a real failure of the vaccination.”
Recurrent Immune Thrombocytopenia After Influenza Vaccination: A Case Report.
“We report a child with 3 occurrences of ITP, each within 1 week of receiving the influenza trivalent inactivated vaccine.”
Thrombocytopenia after vaccination: case reports to the US Vaccine Adverse Event Reporting System, 1990-2008.
Vaccinations and secondary immune thrombocytopenia with antiphospholipid antibodies by human papillomavirus vaccine.
“A 13-year-old girl developed immune thrombocytopenic purpura (ITP) and concomitant positive antiphospholipid antibodies (aPL) following vaccination with a quadrivalent human papillomavirus (HPV) vaccine. During the course of a disease, she developed clinical manifestation with bleeding and she was treated with intravenous immunoglobulins. Consequently, the number of her platelets remained critically low and she was put on corticosteroids and rituximab. Since then, her platelet count remain within the normal range, but her aPL are still present.
Published by Elsevier Inc.”